# SDR ASAA2023012141606

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,930 hours, 16,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 5715
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 3,310 hours, 999 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT CONT CAB ILLUMINATED ON RECALL. GROUNDED - YES. REMOVED & REPLACED LH TRIM AIR VALVE. REF B737-800 AMM 21-61-09.
